# SDR CA111104002

- Difficulty date: November 2, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 100,985 hours
- Engine: Ge CF680C2B6
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT ENCOUNTERED AN "L/E SLAT ASYMMETRY EICAS"  MESSAGE WHEN FLAPS 20 WAS SELECTED ON APPROACH.  QRH PROCEDURES CARRIED OUT.  AFTER LANDING, FLAPS WOULD NOT GO PAST FLAPS 1 WHEN SELECTED UP.   BITE TEST OF FSEU PERFORMED, NO FAULT.  OPS TEST PERFORMED IAW AMM 27-88-00 PB 501, TEST OK. MESSAGE DISAPPEARS. OPS TEST PERFORMED 2 TIMES, NO MESSAGE AND BITE TEST OK.
